# SDR HALA0700368

- Difficulty date: September 4, 2007
- Submitted: September 7, 2007
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 20,819 hours, 4,056 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143T521711
- Condition: Corroded
- Location: Bs 565
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECTION 43 SEAT TRACK CORROSION LBL 11 STN 565.  CORROSION BEYOND SRM LIMITS, REPAIRED BE SEAT TRACK REPLACEMENT.  REPLACEMENT P/N 143T5217-11.
